| Model Number |
VASCULAR PLUG 4 |
| Medical Device Problem Codes |
Difficult to Fold, Unfold or Collapse (1254); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, an 8mm amplatzer vascular plug iv was chosen for implant in the pulmonary artery.During the procedure, it was noted that the plug had elongated longer than anticipated due to vessel conformity.When positioning the device, the plug was elongating into a neighboring pulmonary branch.The device was removed prior to release from the delivery cable.For replacement, coils were implanted instead.There was no clinically significant delay in procedure and no adverse patient effects.It was noted that the patient had tortuous anatomy.The patient is discharged.
Additional Manufacturer Narrative
An event of device deformation was reported.A returned device assessment could not be performed as the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.H6 medical device problem code: code 1254 removed and code 1670 added.